# SDR SIMA2018100128001

- Difficulty date: September 28, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 34,744 hours, 32,059 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX ENTRANCE DOOR IS HARD TO CLOSE AND TO OPEN AS REPORTED BY FLIGHT ATTENDANT "TRANSFERRED TO NRWC 808-DFW-02698"-C/A-REF TO NRWC 808-DFW-02698 FOR CORRECTIVE ACTION. READJUSTED MAIN PAX DOOR AFT UPPER ROLLER IAW EMB140 AMM TASK 52-18-00-820-805-A. OPS CHECK GOOD.
